# SDR USAASA01051

- Difficulty date: September 23, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Nr 2
- Part time: 6,723 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DEN - FLT 183 - EN ROUTE PHL-DEN, AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE NR 2 BRAKE WENT FROM 300 TO 500 DEGREES IN SEVERAL SECONDS TIME.  THE LANDING GEAR WAS LOWERED AND THE BRAKE FAN ACTIVATED.  THE BRAKE TEMPERATURE THEN DECREASED TO BELOW 100 DEGREES IN SEVERAL SECONDS TIME.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  (M)
